| Catalog Number |
875110 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
0 of 1 device were returned for evaluation.1 device will not be returned for evaluation.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
Event or Problem Description
This report summarizes 1 malfunction event where a midwest® e pro 1:1 handpiece overheated.1 event resulted in no injury.
Additional Manufacturer Narrative
This follow up report provides the requested update to add vmsr to the exemption/variance number field.